Michigan, 2024

Winter Storm and Winter Weather in Michigan, December 4 to 5, 2024

December 4 to 5, 2024 · NWS MQT · 11 events in 11 counties and zones

Upper level disturbances moving through a cold air mass situated across Lake Superior set the stage for heavy lake enhanced snow over the northwest wind snow belts of Lake Superior from the 4th into the 5th.

Where it happened

Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MQT wrote it up.

Upper level disturbances moving through a cold air mass situated across Lake Superior set the stage for heavy lake enhanced snow over the northwest wind snow belts of Lake Superior from the 4th into the 5th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before the first event at Dec 4, 5:09 AM EST, 1 hour 51 minutes earlier. Its key messages:

  • Quick-hitting clipper continues to bring widespread snowfall of 2-4 inches, locally up to 6-8 inches in the east through this morning.
  • Heavy lake effect snow bands will develop today for the northwest belts, shifting to the northerly belts late tonight into Thursday. The combination of heavy snow and blowing snow will lead to dangerous travel conditions and near-zero visibility in heavy snow bands. Winter Storm Warnings and Winter Weather Advisories are in effect.
  • Blustery northwest winds, gusting up to 30-45 mph are expected this evening into Thursday morning, especially near Lake Superior and in the Keweenaw. During this period, wind chills drop to near 0 over the east and into the single digits below 0 central and west.
  • Storms to 50 knots develop across the entire lake this afternoon through Thursday morning.
Area forecast discussion, Dec 4, 5:09 AM EST, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
509 AM EST Wed Dec 4 2024

.KEY MESSAGES...

- Quick-hitting clipper continues to bring widespread snowfall
  of 2-4 inches, locally up to 6-8 inches in the east through
  this morning.

- Heavy lake effect snow bands will develop today for the
  northwest belts, shifting to the northerly belts late tonight
  into Thursday. The combination of heavy snow and blowing snow
  will lead to dangerous travel conditions and near-zero
  visibility in heavy snow bands. Winter Storm Warnings and
  Winter Weather Advisories are in effect.

- Blustery northwest winds, gusting up to 30-45 mph are expected
  this evening into Thursday morning, especially near Lake
  Superior and in the Keweenaw. During this period, wind chills
  drop to near 0 over the east and into the single digits below
  0 central and west.

- Storms to 50 knots develop across the entire lake this
  afternoon through Thursday morning.

&&

.SHORT TERM /THROUGH THIS AFTERNOON/...
Issued at 509 AM EST Wed Dec 4 2024

996 mb Clipper system is well-defined on current water vapor
imagery/surface analysis early this morning with center located over
south central Ontario (just north of the northern Lake Superior
shoreline.) Best isentropic ascent ahead of the low has already
pushed into the eastern half of Upper Michigan per latest radar
mosaic. It will, however, be counteracted by an impending dry slot
this morning. Nonetheless, with some Lake Superior and MI
enhancement, the Keweenaw and eastern counties would still see some
3 to 5 inch accumulations with localized higher amounts through this
morning making the morning commute especially hazardous across the
east. Through the course of the day, the mid-level trough will drop
into the area behind the system's cold front accompanied by strong
CAA. This will drop 850 mb temps back into the -20C to -12C range
and a transition back into a NW wind lake effect snow pattern. With
snow bands now expected to extend farther inland, have upgraded Iron
and Delta Counties to Warnings and have put Dickinson under a Winter
Weather Advisory starting at Wed 18Z. Meanwhile, WNW winds will be
strong with gusts as high as 35 to 40 mph, resulting in areas of
blowing snow and visibilities less than a quarter mile in the
heaviest bands. This combined with temperatures falling into the
teens through the afternoon will make this a particularly hazardous
situation.

&&

.LONG TERM /TONIGHT THROUGH TUESDAY/...
Issued at 421 AM EST Wed Dec 4 2024

Moderate to heavy LES will continue into tonight, initially over the
NW wind snow belts. This quickly shifts N late tonight into Thursday
as the clipper low departs east to southern Quebec, a frontal
boundary drops south across the region in its wake (between 0-6Z
Thursday), and high pressure descends into the Plains. Lake Superior
temps have dropped to around 7C and 850mb temps dropping over the
lake initially will be around -20C to -12C (colder west), but even
out to around -12 to -18 for Thursday. This results in delta-Ts of
up to 28C in the west and 20C in the east this evening, rounding out
to around 20-25C for Thursday. Low level convergence will also be
strong and widespread along the lake Superior shores tonight with
model soundings showing good lift and moisture extending through the
DGZ and up to inversion height of 5-7kft; higher in the east where
there also is longer residence time over the lake. SLRs are expected
in the upper teens to around 20:1. QPF in the western high terrain
early on tonight could see up to 0.2-0.25" in 6 hours where NW
upslope flow is optimized. The north central and east will see the
upstream pre treatment from Lake Nipigon, also resulting in periods
of 6hr QPF up 0.25". This heavier LES shifts from the east to
north central as mentioned earlier. Otherwise, NW to N LES snow belts
should generally see a few hundreths to 0.15" per 6hr period tonight
with lower amounts into Thursday. Total QPF in the south central UP
likely will remain less than 0.1" during the LES event. LES totals
tonight: 2-8" in the NW becoming N wind snow belts, trace to 2" in
the south central. Opted to upgrade Iron and Delta counties to
Winter Storm Warnings and add a Winter Weather Advisory for
Dickinson county this afternoon into Thursday.

Other impacts tonight will revolve around the gusty northwest
becoming northerly winds tonight into Thursday as a result of the
strong pressure gradient expected over the UP. Gusts to 30-40 mph
are expected to be fairly widespread overnight into Thursday with
model soundings indicating potential for isolated gusts up to 45+
mph. Gustier winds are expected near Lake Superior and in the
Keweenaw where gusts up to 50 mph are possible. Rapid drops in
visibility are already likely in heavy LES (snowfall rates up to
1"/hr at times), but blowing snow is also a increasing factor in
hazardous travel into Thursday. Some power outages are also
possible. With temps falling into the teens early on, wind chills
are expected to drop near 0, warmer in the east and by the
lakeshores. Strong winds across the lake will also build up wave
heights above 8 feet along much of the Upper MI shores; some minor
lakeshore flooding and beach erosion is possible late tonight into
Thursday.

With increasing anticyclonic flow on Thursday, drier air advecting
in, inversion heights lowering, and low level convergence weakening:
LES weakens, especially over the west with closer proximity to the
descending high pressure. That said, northerly winds hold on until
later in the day, keeping some lighter accumulations of up to 4"
over the north central and east Thursday into Thursday night.

Thursday night the high pressure settles to the Lower Mississippi
Valley, winds back westerly and lingering LES lifts to the west wind
snow belts for Friday in response. Meanwhile, a mid level shortwave
arrives to the Upper Great Lakes for Friday. While there is pretty
good placement and timing agreement on the shortwave, the sfc
features still could use some clarity. 850 mb temps do yield
sufficient delta-Ts for LES W wind snow belts. Accumulations look to
remain below 2". With confidence still low and expected system to be
on the lighter side, opted to keep chance PoPs for now save for the
far east where the best LES is possible.

A brief pattern shift on Saturday to quasi-zonal flow for Sunday
into Monday with WAA throughout brings a brief warm up to the
region. Highs Saturday - Monday increase to the 30s with lows mainly
in the 20s. Ensemble spread is still significant Sunday into next
week, but the active period is progged to continue with multiple
systems quickly moving into the Great Lakes region. A return of some
rain to the central and eastern UP is possible with the early next
week system before a colder airmass returns.

&&

.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1222 AM EST Wed Dec 4 2024

The initial batch of snow is moving through the UP tonight with a
clipper low quickly tracking into Ontario. MVFR ceilings will be
favored at all terminals through the forecast period, but visiblity
remains more variable. MVFR to occasional IFR visiblity is expected
with light to moderate snow tonight, then a brief improvement in
visibility is possible into the early morning hours at IWD and SAW
with a brief dry period. However, visiblity restrictions likely hang
on at CMX the rest of tonight as winds veering more to the west kick
off lake effect snow there. Winds continue to veer to the NW into
Wednesday, bringing in lake effect snow and associated MVFR/IFR
visibility back into IWD and SAW. As winds turn to the NW by
Wednesday afternoon, they'll become gusty with 30 kt gusts becoming
likely (60+%) at all terminals after 18Z. The combination of wind
and snow could create a BLSN threat especially at KCMX Wednesday
afternoon.

&&

.MARINE...
Issued at 421 AM EST Wed Dec 4 2024

Some isolated gale force gusts to 35 kts are possible yet in the
west this morning, otherwise southwest winds 20-30 kts are expected
ahead of a cold front. As the clipper system moves just north of the
lake today, a cold front sweeps across the lake increasing northwest
winds to 45-50 kts from west to east this afternoon and evening.
Strongest winds are expected tonight between 1 AM and 7 AM EST
Thursday in the north central and eastern portions of the lake where
gusts up to 55 kts are possible (30-50% chance). North-northwest
gales Thursday morning gradually fall below 34 kts by the afternoon
in the west and by the evening in the east. 20-30 kt winds gradually
fall to around 15-25 kts for Thursday night, backing west by Friday
morning. West winds continue through Friday, veering northwest
briefly for Friday night, then backing southwest for Saturday into
Saturday night. Westerly winds are expected for much of the day
Sunday.

Behind the cold front today, waves build up to 10-16 ft. Wave
heights over the west hold steady tonight and increase up to 15-20
ft over the east by Thursday morning. Highest waves are expected
between Stannard Rock, Marquette, and Grand Marais. Waves then fall
below 4 ft in the west Thursday evening and Friday morning in the
east. Across the lake, waves between 3-6 ft are expected on Friday.
Waves then remain at or below 4 ft the rest of the weekend. With the
cold airmass surging in tonight and increasing wave heights, some
freezing spray is expected. The main area of concern for freezing
spray is the west half of the lake this afternoon through tonight.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Winter Storm Warning until 1 PM EST Thursday for MIZ001-003-
     006-007-014-085.

  Winter Storm Warning from 10 AM EST /9 AM CST/ this morning to
     7 AM EST /6 AM CST/ Thursday for MIZ002-004-009-084.

  Winter Storm Warning from 1 PM this afternoon to 7 PM EST
     Thursday for MIZ005.

  Winter Storm Warning from 1 PM EST /noon CST/ this afternoon
     to 1 PM EST /noon CST/ Thursday for MIZ010-013.

  Winter Weather Advisory from noon today to noon CST Thursday
     for MIZ011.

Lake Superior...
  Gale Warning from 4 PM this afternoon to 1 PM EST Thursday for
     LSZ251-267.

  Gale Warning from 10 AM EST /9 AM CST/ this morning to 1 PM
     EST /noon CST/ this afternoon for LSZ162-241-242-263.

  Storm Warning from 1 PM EST /noon CST/ this afternoon to 4 AM
     EST /3 AM CST/ Thursday for LSZ162-241-242-263.

  Heavy Freezing Spray Warning from 1 PM EST /noon CST/ this
     afternoon to 7 AM EST /6 AM CST/ Thursday for LSZ162-
     240>242-263.

  Gale Warning from 10 AM EST /9 AM CST/ this morning to 7 AM
     EST /6 AM CST/ Thursday for LSZ240.

  Gale Warning from 10 AM this morning to 7 PM EST this evening
     for LSZ243-244-264.

  Heavy Freezing Spray Warning from 4 PM this afternoon to 7 AM
     EST Thursday for LSZ243-244-264.

  Storm Warning from 7 PM this evening to 7 AM EST Thursday for
     LSZ243>246-249-250-264>266.

  Gale Warning from 1 PM this afternoon to 7 PM EST this evening
     for LSZ245-246-265.

  Heavy Freezing Spray Warning from 7 PM this evening to 7 AM
     EST Thursday for LSZ245>248-265-266.

  Gale Warning from 1 PM this afternoon to 10 AM EST Thursday
     for LSZ247-248.

  Gale Warning from 2 PM this afternoon to 7 PM EST this evening
     for LSZ249-250-266.

Lake Michigan...
  Gale Warning from 4 PM this afternoon to 1 PM EST Thursday for
     LMZ221-248-250.

&&

SHORT TERM...TDUD
LONG TERM...Jablonski
AVIATION...LC
MARINE...Jablonski
Hazardous weather outlook, Dec 4, 5:22 AM EST, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
522 AM EST Wed Dec 4 2024

MIZ001>007-009>014-084-085-051030-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
522 AM EST Wed Dec 4 2024 /422 AM CST Wed Dec 4 2024/

This Hazardous Weather Outlook is for portions of central Upper
Michigan and western Upper Michigan.

.DAY ONE...Today and Tonight

Moderate to heavy lake effect snow expected today and tonight.
This combined with west-northwest winds gusting to 40 mph will
lead to blowing snow/reduced visibilities as well as wind chills
in the single digits above and below zero. See the latest Winter
Weather Warnings and Advisories for additional information.

Minor lakeshore flooding and beach erosion will be possible today
through tonight along the shorelines of Marquette, Alger, and
Luce Counties and across the west from Ontonagon through the
Keweenaw.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Moderate to heavy lake effect snow will continue through
Thursday. Blustery winds may lead to blowing snow, as well as wind
chills in the single digits above and below zero. See the latest
Winter Weather Warnings and Advisories for additional
information.

Minor lakeshore flooding and beach erosion will be possible into
Thursday along the shorelines of Marquette, Alger, and Luce
Counties and across the west from Ontonagon through the Keweenaw.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit snowfall reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.

LSZ162-240>251-263>267-051030-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
522 AM EST Wed Dec 4 2024 /422 AM CST Wed Dec 4 2024/

This Hazardous Weather Outlook is for portions of Central Lake
Superior...Eastern Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Northwest storm-force gusts to 50 knots are expected late
today through tonight. Heavy freezing spray is also possible. See
the Open Lake Forecast and Marine Weather Message for more
information.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Northwest storm-force gusts to 50 knots are expected through
Thursday. Heavy freezing spray is also possible. See the Open Lake
Forecast and Marine Weather Message for more information.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-051030-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
522 AM EST Wed Dec 4 2024

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Northwest gales of 35 to 40 knots will be possible late today
through tonight. For more information, see the Nearshore Marine
Forecast and Marine Weather Message.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Northwest gales of 35 to 40 knots will be possible through Thursday.
For more information, see the Nearshore Marine Forecast and
Marine Weather Message.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

TDUD

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

8 winter storm, 3 winter weather. Local standard time, as filed.

Winter Storm, Ontonagon

When
December 4, 7:00 AM EST to December 5, 7:00 AM EST
Where
Ontonagon forecast zone
Reported by
COOP Observer
Coordinates
46.778, -89.305 (the zone’s center; the record gives no point)

The observer at Paulding measured 7.6 inches of lake enhanced snow over 24 hours. Northwest winds gusting as high as 35 mph also caused considerable blowing and drifting of snow while lowering visibility down to one-quarter mile or less at times. Ewen-Trout Creek Schools were closed on the 5th due to impacts from the snow and blowing snow and Ontonagon Schools were on a two-hour delay.

Winter Storm, Marquette

When
December 4, 7:00 AM EST to December 5, 4:00 PM EST
Where
Marquette forecast zone
Reported by
Official NWS Observations
Coordinates
46.663, -87.573 (the zone’s center; the record gives no point)

Lake enhanced snowfall totals over an approximate 24-hour period included 8 inches at Palmer, and 6 inches at Big Bay, Ishpeming, Negaunee Township, Clarkburg/Champion and National Mine. Northwest winds gusting as high as 45 mph at times also caused considerable blowing and drifting of snow, resulting in occasional whiteout conditions. Schools, including Northern Michigan University, were closed throughout Marquette County on the 5th due to impacts from the lake enhanced snow and blowing snow.

Winter Storm, Alger

When
December 4, 7:00 AM EST to December 5, 7:00 AM EST
Where
Alger forecast zone
Reported by
COOP Observer
Coordinates
46.451, -86.548 (the zone’s center; the record gives no point)

Observers from Forest Lake to Munising and Wetmore measured between 4 and 7 inches of lake enhanced snow over a 24-hour period. Northwest winds gusting as high as 45 mph at times also caused considerable blowing and drifting of snow, resulting in occasional whiteout conditions. Schools were closed throughout Alger County on the 5th due to impacts from the lake enhanced snow and blowing snow.

Winter Weather, Southern Schoolcraft

When
December 4, 7:00 AM EST to December 5, 7:00 AM EST
Where
Southern Schoolcraft forecast zone
Reported by
COOP Observer
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

Observers in southern Schoolcraft County measured between 3 and 4 inches of lake effect snow over 24 hours and north winds gusting over 30 mph at times caused considerable blowing and drifting of snow. Manistique Schools were closed on the 5th due to the impacts of the snow and blowing snow.

Winter Weather, Southern Houghton

When
December 4, 7:00 AM EST to December 5, 7:00 AM EST
Where
Southern Houghton forecast zone
Reported by
Mesonet
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

An estimated 3 to 6 inches of lake effect snow fell across southern Houghton County over a 24-hour period. North winds gusting over 35 mph at times also caused considerable blowing and drifting of snow, resulting in hazardous travel conditions.

Winter Storm, Gogebic

When
December 4, 7:00 AM CST to December 5, 7:00 AM CST
Where
Gogebic forecast zone
Reported by
COOP Observer
Coordinates
46.496, -89.796 (the zone’s center; the record gives no point)

Observers in the Ironwood area generally measured between 6 to 8 inches of lake effect snow over a 24-hour period. Northwest winds gusting as high as 35 mph also caused considerable blowing and drifting of snow while lowering visibility down to one-quarter mile or less at times. Watersmeet Schools were closed on the 5th due to impacts from the snow and blowing snow and other schools were on a two-hour delay.

Winter Storm, Northern Houghton

When
December 4, 8:00 AM EST to December 5, 8:00 AM EST
Where
Northern Houghton forecast zone
Reported by
COOP Observer
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Lake enhanced snowfall totals over a 24-hour period included 9.5 inches at Chassell, 7.8 inches at Quincy Hill, 7.5 inches at Painesdale, 7.3 inches at Hancock and 6.2 inches at Twin Lakes. Northwest winds gusting as high as 40 mph also caused considerable blowing and drifting of snow, resulting in whiteout conditions at times. Houghton-Keweenaw County Schools were closed on the 5th due to impacts from the lake enhanced snow and blowing snow.

Winter Storm, Keweenaw

When
December 4, 8:00 AM EST to December 5, 8:00 AM EST
Where
Keweenaw forecast zone
Reported by
Mesonet
Coordinates
47.283, -88.212 (the zone’s center; the record gives no point)

An estimated 3 to 6 inches of lake enhanced snow fell across Keweenaw County over a 24-hour period. Northwest winds gusting as high as 40 mph also caused considerable blowing and drifting of snow, resulting in whiteout conditions at times. Houghton-Keweenaw County Schools were closed on the 5th due to impacts from the lake enhanced snow and blowing snow.

Winter Storm, Baraga

When
December 4, 8:00 AM EST to December 5, 8:00 AM EST
Where
Baraga forecast zone
Reported by
COOP Observer
Coordinates
46.700, -88.352 (the zone’s center; the record gives no point)

Lake enhanced snowfall amounts over a 24-hour period included 12 inches at Mount Arvon, 11 inches at Herman and two miles south of Baraga and 9 inches at L'Anse. Northwest winds gusting as high as 35 to 40 mph also caused considerable blowing and drifting of snow, resulting in whiteout conditions at times. Schools were closed throughout the county on the 5th due to impacts from the lake enhanced snow and blowing snow.

Winter Storm, Luce

When
December 4, 8:00 AM EST to December 5, 1:00 PM EST
Where
Luce forecast zone
Reported by
COOP Observer
Coordinates
46.368, -85.509 (the zone’s center; the record gives no point)

Lake enhanced snowfall totals over a 30-hour period included 10 inches at Pine Stump Junction and 7.5 inches at McMillan. Northwest winds gusting as high as 30 mph also caused areas of blowing and drifting of snow, resulting in occasional whiteout conditions. Tahquamenon Schools were closed on the 5th due to impacts from the lake enhanced snow and blowing snow.

Winter Weather, Delta

When
December 4, 8:00 AM EST to December 5, 8:00 AM EST
Where
Delta forecast zone
Reported by
COOP Observer
Coordinates
45.792, -86.871 (the zone’s center; the record gives no point)

The observer at Garden Corners measured 5.4 inches of snow over a 24-hour period.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2024Every state in 2024This day in weather historyWarnings in Michigan, December 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1226918, 1226922, 1226923, 1227111, 1227112, 1226916, 1226919, 1226920, 1226921, 1226924, 1227110.